Alert archive / Georgia / Small Craft Advisories in 2012

Small Craft Advisory 51, NWS Charleston, SC

October 12, 2012

NWS Charleston, SC issued this small craft advisory at Oct 12, 2012, 3:35 AM EDT. It took effect at Oct 13, 2012, 2:00 AM EDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2012, 3:35 AM EDT (07:35 UTC)
In effect from
Oct 13, 2012, 2:00 AM EDT
Expired
Oct 14, 2012, 11:00 PM EDT
In force
45 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WHUS72 KCHS 120735
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
335 AM EDT FRI OCT 12 2012

AMZ330-350-352-121600-
/O.NEW.KCHS.SC.Y.0051.121013T0600Z-121014T0000Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
335 AM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-121600-
/O.NEW.KCHS.SC.Y.0051.121013T0900Z-121015T2200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
335 AM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 6 PM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 6 PM
EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
14 follow-up statements
877 
WHUS72 KCHS 121015
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
615 AM EDT FRI OCT 12 2012

AMZ330-350-352-121815-
/O.CON.KCHS.SC.Y.0051.121013T0600Z-121014T0000Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
615 AM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-121815-
/O.CON.KCHS.SC.Y.0051.121013T0900Z-121015T2200Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
615 AM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO
6 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO
6 PM EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
523 
WHUS72 KCHS 121627
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
1227 PM EDT FRI OCT 12 2012

AMZ354-130400-
/O.EXB.KCHS.SC.Y.0051.121013T0600Z-121014T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1227 PM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SATURDAY TO MIDNIGHT
EDT SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO
MIDNIGHT EDT SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-350-352-130400-
/O.EXT.KCHS.SC.Y.0051.121013T0600Z-121014T0400Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
1227 PM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SATURDAY TO
MIDNIGHT EDT SATURDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM SATURDAY TO
MIDNIGHT EDT SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-130400-
/O.EXT.KCHS.SC.Y.0051.121013T0600Z-121016T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1227 PM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SATURDAY TO
MIDNIGHT EDT MONDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM SATURDAY TO
MIDNIGHT EDT MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
136 
WHUS72 KCHS 122144
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
544 PM EDT FRI OCT 12 2012

AMZ354-130545-
/O.CON.KCHS.SC.Y.0051.121013T0600Z-121014T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
544 PM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO
MIDNIGHT EDT SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO
MIDNIGHT EDT SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-350-352-130545-
/O.CON.KCHS.SC.Y.0051.121013T0600Z-121014T0400Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
544 PM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO
MIDNIGHT EDT SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO
MIDNIGHT EDT SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-130545-
/O.CON.KCHS.SC.Y.0051.121013T0600Z-121016T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
544 PM EDT FRI OCT 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO
MIDNIGHT EDT MONDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SATURDAY TO
MIDNIGHT EDT MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
420 
WHUS72 KCHS 130406
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1206 AM EDT SAT OCT 13 2012

AMZ330-350-352-354-131215-
/O.CON.KCHS.SC.Y.0051.121013T0600Z-121014T0400Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1206 AM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-131215-
/O.CON.KCHS.SC.Y.0051.121013T0600Z-121016T0400Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1206 AM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
633 
WHUS72 KCHS 130718
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
318 AM EDT SAT OCT 13 2012

AMZ374-131600-
/O.EXT.KCHS.SC.Y.0051.000000T0000Z-121015T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
318 AM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-350-352-354-131600-
/O.CON.KCHS.SC.Y.0051.000000T0000Z-121014T0400Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
318 AM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
580 
WHUS72 KCHS 131508
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1108 AM EDT SAT OCT 13 2012

AMZ330-350-352-354-132315-
/O.CON.KCHS.SC.Y.0051.000000T0000Z-121014T0400Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1108 AM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-132315-
/O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1108 AM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
506 
WHUS72 KCHS 131917
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
317 PM EDT SAT OCT 13 2012

AMZ374-140400-
/O.EXT.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
317 PM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-350-352-354-140400-
/O.CON.KCHS.SC.Y.0051.000000T0000Z-121014T0400Z/
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
317 PM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
143 
WHUS72 KCHS 140210
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 PM EDT SAT OCT 13 2012

AMZ330-140315-
/O.CAN.KCHS.SC.Y.0051.000000T0000Z-121014T0400Z/
CHARLESTON HARBOR-
1010 PM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ350-352-354-140900-
/O.EXT.KCHS.SC.Y.0051.000000T0000Z-121014T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1010 PM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-141015-
/O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1010 PM EDT SAT OCT 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
962 
WHUS72 KCHS 140427
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1227 AM EDT SUN OCT 14 2012

AMZ350-140530-
/O.CAN.KCHS.SC.Y.0051.000000T0000Z-121014T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1227 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ352-354-140900-
/O.CON.KCHS.SC.Y.0051.000000T0000Z-121014T0900Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1227 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY
THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-141230-
/O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1227 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
841 
WHUS72 KCHS 140740
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
340 AM EDT SUN OCT 14 2012

AMZ352-354-141200-
/O.EXT.KCHS.SC.Y.0051.000000T0000Z-121014T1200Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
340 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-141545-
/O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
340 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
924 
WHUS72 KCHS 141116
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
716 AM EDT SUN OCT 14 2012

AMZ352-141230-
/O.CAN.KCHS.SC.Y.0051.000000T0000Z-121014T1200Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
716 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ354-141500-
/O.EXT.KCHS.SC.Y.0051.000000T0000Z-121014T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
716 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-141930-
/O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
716 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
401 
WHUS72 KCHS 141443
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1043 AM EDT SUN OCT 14 2012

AMZ354-141545-
/O.CAN.KCHS.SC.Y.0051.000000T0000Z-121014T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1043 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ374-142245-
/O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1043 AM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
101 
WHUS72 KCHS 141915
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
315 PM EDT SUN OCT 14 2012

AMZ374-150300-
/O.CON.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
315 PM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
038 
WHUS72 KCHS 150234
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1034 PM EDT SUN OCT 14 2012

AMZ374-150345-
/O.EXP.KCHS.SC.Y.0051.000000T0000Z-121015T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1034 PM EDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 12:45 AM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Oct 12, 12:45 AM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1245 AM EDT FRI OCT 12 2012

.SYNOPSIS...
STRONG HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE NORTH
THROUGH THIS WEEKEND. A WEAK COLD FRONT WILL THEN MOVE THROUGH THE
AREA EARLY NEXT WEEK...FOLLOWED BY WEAK HIGH PRESSURE THROUGH MID
WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE FORECAST IS ON TRACK. CAN NOT RULE OUT SOME PATCHES OF FOG
THROUGH SUNRISE...BUT DO NOT ANTICIPATE ANYTHING SIGNIFICANT.
LOWS FROM THE MID 40S WELL INLAND TO THE LOWER 60S AT THE BEACHES
LOOK REASONABLE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
STRONG SURFACE HIGH PRESSURE WILL BUILD NORTH OF THE AREA THROUGH
SATURDAY BEFORE MOVING OFFSHORE AND WEAKENING SUNDAY AS AN AREA OF
LOW PRESSURE AND ASSOCIATED COLD FRONT MOVE TOWARD THE APPALACHIANS.
TEMPERATURES WILL BE NEAR NORMAL FRIDAY AND THEN DROP BELOW NORMAL
SATURDAY WHEN THE HIGH PRESSURE WEDGE WILL BE STRONGEST...THEN
RETURN TO NEAR OR SLIGHTLY ABOVE NORMAL SUNDAY. LITTLE MOISTURE
MEANS VERY LOW RAIN CHANCES...ALTHOUGH A WEAK COASTAL TROUGH OF LOW
PRESSURE AND INCREASED LOW-LEVEL MOISTURE COULD MEAN A FEW SHOWERS
MAINLY AROUND THE COAST SATURDAY AND SUNDAY. THE COOLEST NIGHT
SHOULD BE SATURDAY NIGHT WHEN SOME UPPER 40S ARE POSSIBLE WELL
INLAND.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE OVER THE
SOUTHEAST THROUGH EARLY MONDAY. OUR NEXT BEST CHANCE OF PRECIP WILL
OCCUR WITH A TRAILING COLD FRONT ASSOCIATED WITH A SYSTEM TRACKING
INTO THE NORTHEASTERN UNITED STATES EARLY NEXT WEEK. HAVE MAINTAINED
A SLIGHT CHANCE OF SHOWERS MONDAY AND TUESDAY AS A RESULT TO FROPA
FROM THE NORTHWEST. WEAK HIGH PRESSURE WILL THEN BUILD OVER THE
REGION WEDNESDAY BEFORE ANOTHER COLD FRONT APPROACHES FROM THE
NORTHWEST LATE IN THE WEEK. OVERALL...HIGH TEMPS WILL REMAIN IN THE
LOW 80S OVER THE PERIOD. OVERNIGHT LOWS WILL REMAIN IN THE UPPER 50S
INLAND TO LOW/MID 60S ALONG THE COAST.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR.

EXTENDED AVIATION OUTLOOK...BREEZY/GUSTY NORTHEAST/EAST WINDS EXPECTED
SATURDAY WITH A STRONG WEDGE OF HIGH PRESSURE IN PLACE. THERE WILL BE
AN INCREASING RISK FOR SHOWERS AND MVFR CIGS/VSBYS EARLY NEXT WEEK AS
LOW-LEVEL MOISTURE INCREASES AND A WEAK COLD FRONT AFFECTS THE AREA.

&&

.MARINE...
OVERNIGHT...HIGH PRESSURE WILL REMAIN CENTERED INLAND. NE WINDS
WILL VEER TOWARD THE N AND WILL REMAIN 10 KT OR LESS. SEAS OF 2-3
FT WILL PERSIST ACROSS MOST AREAS...PERHAPS AS HIGH AS 4 FT ACROSS
GA WATERS BEYOND 20 NM.

FRIDAY THROUGH TUESDAY...STRONG HIGH PRESSURE WILL BUILD NORTH OF
THE AREA SATURDAY BEFORE WEAKENING AND SHIFTING OFFSHORE SUNDAY. A
WEAK COASTAL TROUGH OF LOW PRESSURE COULD SET UP SUNDAY BEFORE A
WEAK COLD FRONT LIKELY PUSHES THROUGH MONDAY INTO TUESDAY. WINDS
AND SEAS WILL BE ON THE INCREASE FRIDAY NIGHT INTO SATURDAY BEFORE
SETTLING DOWN SATURDAY NIGHT INTO SUNDAY. SMALL CRAFT ADVISORIES
WILL BE NEEDED ACROSS ALL WATERS SATURDAY WITH ONLY THE WATERS
BEYOND 20 NM SEEING ADVISORY CONDITIONS SATURDAY NIGHT AND ONLY
FOR LINGERING ELEVATED SEAS.

RIP CURRENTS...A STRONG EAST/NORTHEAST WIND ALONG WITH INCREASING
ASTRONOMICAL INFLUENCES AND POSSIBLY SOME LINGERING SWELL ENERGY
COULD LEAD TO AN ENHANCED RISK OF RIP CURRENTS AT THE COAST SATURDAY.

&&

.TIDES/COASTAL FLOODING...
TIDE LEVELS WILL BE ELEVATED THIS WEEKEND INTO THE MIDDLE OF NEXT
WEEK MAINLY DUE TO ASTRONOMICAL EFFECTS SUCH AS THE UPCOMING NEW
MOON AND LUNAR PERIGEE. THERE IS A GOOD CHANCE THAT TIDES WILL BE
HIGH ENOUGH TO PRODUCE SOME INUNDATION OF SALTWATER IN NORMALLY
PRONE AREAS STARTING SUNDAY MORNING. COASTAL FLOOD ADVISORIES WILL
LIKELY BE NEEDED AT LEAST AROUND THE TIMES OF THE MORNING HIGH TIDE
EACH DAY THROUGH THE MIDDLE OF NEXT WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...ST
SHORT TERM...RJB
LONG TERM...
AVIATION...ST
MARINE...SPR/RJB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 11, 3:44 PM EDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
344 PM EDT THU OCT 11 2012

AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140-
SCZ040-042>045-047-121000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-
344 PM EDT THU OCT 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-SCZ048>052-121000-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
344 PM EDT THU OCT 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COASTAL FLOODING...TIDE LEVELS WILL BE ELEVATED THIS WEEKEND INTO
THE MIDDLE OF NEXT WEEK MAINLY DUE TO ASTRONOMICAL EFFECTS SUCH AS
THE UPCOMING NEW MOON AND LUNAR PERIGEE. THERE IS A GOOD CHANCE
THAT TIDES WILL BE HIGH ENOUGH TO PRODUCE SOME INUNDATION OF
SALTWATER IN THE NORMALLY PRONE AREAS. THUS...COASTAL FLOOD
ADVISORIES WILL LIKELY BE NEEDED AT LEAST AROUND THE TIMES OF THE
MORNING HIGH TIDE BEGINNING SUNDAY AND LASTING THROUGH THE MIDDLE
OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

Nearby

Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.